# SDR QXEA2009092300713

- Difficulty date: September 19, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 1,601 hours, 1,892 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR NR 1 ENGINE OIL PRESSURE HIGH (73 PSI).  PERFORMED ENG GRND RUN FOUND ENGINE OIL PRESSURE STABLE AT 70 PSI, WITHIN LIMITS IAW ENG OPERATING LIMITS IN AMM 05-11-00 PG 603.  ACFT OK FOR CONTINUED SERVICE.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.  NO PARTS REPLACED.
